“Mohammad B. Ghaemi”
Tel: +98 21 29902922
Email:

IPM Positions |
||
Non Resident Researcher (non-resident), School of Mathematics
(2004 - 2005 ) |
||
Past IPM Positions |
||
Associate Researcher (non-resident), School of Mathematics
(2003 - 2004) |
||
Non IPM Affiliations |
||
Assistant Professor of Shahid Beheshti University | ||
Related Papers |
1. | M. B. Ghaemi and A. Razani Fixed and periodic points in the probabilistic normed and metric spaces Chaos, Solitons and Fractals 28 (2006), 1181-1187 [abstract] |
[Back]
|